# SDR MASA20210201042

- Difficulty date: January 9, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 36,831 hours, 30,158 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690313582A
- Condition: Corroded
- Location: Avionics Compt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 24RH IN STA FS= 337 TO FS= 364 AT MAIN AVIONICS COMPARTMENT.  CORRECTIVE ACTION: STRINGER SECTION IN STA FS= 337 TO FS371.50 WERE REPAIRED PER CRJ-900 SRM 53-00-03-201-001-A02.
